# SDR MALA975438

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3381 - DURING APPROACH, THE NOSE WHEEL ALTERNATE EXTENSION LIGHT WAS FOUND INOP.  MAINTENANCE REPLACED BULB.  ALL CHECKS GOOD.  (M)
